Alert archive / Florida / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 80, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 28, 2013, 3:43 PM CDT for Santa Rosa County, Florida. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 3:43 PM CDT (20:43 UTC)
- Expired
- Jun 28, 2013, 4:45 PM CDT
- In force
- 62 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 97 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 11:26 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 8.7 hours before the alert went out and 244 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2781 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
303
WUUS54 KMOB 282043
SVRMOB
FLC113-282145-
/O.NEW.KMOB.SV.W.0080.130628T2043Z-130628T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
343 PM CDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
* UNTIL 445 PM CDT
* AT 335 PM CDT...A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
QUARTER SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WERE LOCATED ALONG
A LINE EXTENDING FROM 13 MILES SOUTH OF EAST BREWTON TO 5 MILES
SOUTH OF CENTURY...AND MOVING SOUTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WHITFIELD... PINE LEVEL... WHITING FIELD...
ROEVILLE... POINT BAKER... MILTON...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 29 AND 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
&&
LAT...LON 3062 8724 3070 8727 3071 8727 3074 8729
3080 8730 3082 8729 3086 8731 3089 8728
3091 8729 3093 8727 3096 8700 3059 8690
TIME...MOT...LOC 2043Z 316DEG 18KT 3088 8699 3087 8722
$$1 follow-up statement
398
WWUS54 KMOB 282127
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
427 PM CDT FRI JUN 28 2013
FLC113-282138-
/O.CAN.KMOB.SV.W.0080.000000T0000Z-130628T2145Z/
SANTA ROSA FL-
427 PM CDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR CENTRAL
SANTA ROSA COUNTY...
AT 426 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL SANTA
ROSA COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3062 8724 3070 8727 3071 8727 3074 8729
3080 8730 3082 8729 3086 8731 3089 8728
3091 8729 3093 8727 3096 8700 3059 8690
TIME...MOT...LOC 2128Z 316DEG 18KT 3072 8681 3071 8704
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 11:55 AM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 28, 11:55 AM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1155 AM CDT FRI JUN 28 2013 .UPDATE...A QUICK UPDATE TO ADD SEVERE THUNDERSTORM WATCH 385 TO THE GRIDDED AND TEXT FORECAST PRODUCTS. WATCH IN EFFECT THRU 8 PM CDT. FORECASTERS ARE WATCHING CLUSTERS OF THUNDERSTORMS DEVELOPING OVER CENTRAL ALABAMA ON THE LEADING EDGE OF SOUTHEASTWARD MOVING MID LEVEL IMPULSE. THESE STORMS ARE FORMING IN AN AREA OF HIGH INSTABILITY AND DEEP MOISTURE CONTENT AIR. CURRENTLY...THE FORECAST AREA IS BETWEEN TWO AREAS OF CONVECTION WITH A BAND OF MARINE STORMS TO OUR SOUTH AND THE DEVELOPING STORMS TO THE NORTH. SATELLITE SHOWS OUTFLOW BOUNDARIES COMING OUT FROM THE TWO CONVECTIVE AREAS. STORMS ARE FORECAST TO INCREASE IN COVERAGE THROUGH THE AFTERNOON AS MESOSCALE BOUNDARIES INTERACT/COLLIDE WITH EACH OTHER AND BE A FOCUS FOR SURFACE BASED LIFT. VISIBLE SATELLITE IMAGES SHOW CUMULUS CLOUD GROWTH OVER THE LAND AREAS AS DAYTIME HEATING IS RESULTING IN HIGH MOST UNSTABLE ENERGY. MESOSCALE MODEL FORECASTS ARE AVERAGING 5000 J/KG ENERGY OVER A MAJORITY OF THE REGION. AFTERNOON STORMS COULD INTENSIFY TO SEVERE LEVELS WITH THE MAIN THREAT BEING DAMAGING WINDS IN EXCESS OF 60 MPH. FREQUENT LIGHTNING ACTIVITY AND LOCALLY HEAVY RAINS WILL ALSO BE A THREAT. BE PREPARED TO MOVE TO A PLACE OF SHELTER IN THE CASE THUNDERSTORM WARNINGS ARE ISSUED FOR YOUR AREA. THE RISK OF STRONG WET MICROBURST WINDS IN STORMS THIS AFTERNOON IS LIKELY. /10 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 95 77 91 71 92 / 40 60 50 20 05 PENSACOLA 95 79 90 76 93 / 50 60 70 40 10 DESTIN 91 80 88 77 90 / 50 60 70 40 10 EVERGREEN 96 74 92 69 92 / 50 60 50 20 05 WAYNESBORO 96 74 93 68 89 / 50 60 30 10 05 CAMDEN 96 73 93 68 91 / 50 60 40 10 05 CRESTVIEW 95 75 91 72 93 / 50 60 70 40 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 28, 6:20 AM CDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 620 AM CDT FRI JUN 28 2013 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-291130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 620 AM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST MISSISSIPPI...SOUTHWEST AND SOUTH CENTRAL ALABAMA AND THE WESTERN FLORIDA PANHANDLE LATER THIS MORNING INTO THIS AFTERNOON. A FEW THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING STRAIGHT LINE WINDS AND HAIL TO THE SIZE OF QUARTERS. FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND VERY HEAVY RAINS WILL ALSO ACCOMPANY THE STRONGER STORMS THAT DEVELOP. HOT AND HUMID CONDITIONS WILL PERSIST ACROSS THE REGION TODAY. HEAT INDICES WILL RANGE FROM 100 TO 105 DEGREES LATE THIS MORNING INTO THIS AFTERNOON. THERE WILL BE A MODERATE RISK OF DANGEROUS RIP CURRENTS ALONG AREA BEACHES THROUGH TONIGHT. A COMPLEX OF SHOWERS AND THUNDERSTORMS MAY PUSH SOUTHWARD THROUGH THE REGION THIS EVENING THROUGH LATE TONIGHT. A FEW EMBEDDED STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS...FREQUENT LIGHTNING STRIKES AND VERY HEAVY RAINFALL. LOCALLY HEAVY RAINS MAY PRODUCE PONDING OF WATER OR MINOR FLOODING OVER A FEW ROADWAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE REGION SATURDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE AGAIN SATURDAY...WITH STRONG TO LOCALLY DAMAGING STRAIGHT LINE WINDS THE PRIMARY HAZARD. FREQUENT LIGHTNING AND HEAVY RAINS WILL ALSO ACCOMPANY THE STRONGER STORMS. THERE WILL BE A MODERATE RISK OF DANGEROUS RIP CURRENTS AGAIN SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTER NETWORKS MAY BE REQUESTED LATER TODAY. GMZ630>635-650-655-670-675-291130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 620 AM CDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MODERATE TO OCCASIONALLY STRONG WEST TO SOUTHWEST WINDS WILL AFFECT BAYS AND THE OFFSHORE WATERS THROUGH TONIGHT. SMALL CRAFT SHOULD EXERCISE CAUTION. SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MARINE AREA TODAY BEFORE BECOMING MORE NUMEROUS IN COVERAGE TONIGHT. A FEW STORMS WILL BE STRONG TO POSSIBLY SEVERE. STRONG WIND GUSTS...FREQUENT LIGHTNING STRIKES AND LOCALLY HIGHER WAVES WILL ACCOMPANY THE STRONGER STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED TO NUMEROUS THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...FREQUENT LIGHTNING STRIKES AND LOCALLY HIGHER WAVES. MODERATE TO OCCASIONALLY STRONG WEST TO SOUTHWEST WINDS WILL IMPACT THE MARINE AREA SATURDAY. SMALL CRAFT SHOULD EXERCISE CAUTION.
In the hours before
Special weather statement, Jun 28, 12:18 PM CDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1218 PM CDT FRI JUN 28 2013 ALZ054>057-281815- BUTLER AL-CONECUH AL-MONROE AL-WILCOX AL- 1218 PM CDT FRI JUN 28 2013 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUTLER...NORTHERN CONECUH...NORTHEASTERN MONROE AND WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 115 PM CDT... AT 1217 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 14 MILES EAST OF LINDEN...OR 4 MILES EAST OF DAYTON...AND MOVING SOUTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... PINE APPLE... OAK HILL... CATHERINE... CAMDEN... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Jun 28, 12:44 PM CDT, 2 hours 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1244 PM CDT FRI JUN 28 2013 ALZ055>057-281845- BUTLER AL-CONECUH AL-MONROE AL- 1244 PM CDT FRI JUN 28 2013 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUTLER...CENTRAL CONECUH AND CENTRAL MONROE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 145 PM CDT... AT 1239 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 11 MILES NORTHEAST OF MONROEVILLE...OR 6 MILES NORTHEAST OF PETERMAN...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... I65 AND CR 7... I65 AND US 84... I65 AND CR 29... I65 AND AL 83... EVERGREEN... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 85 AND 111. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Jun 28, 2:06 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 206 PM CDT FRI JUN 28 2013 ALZ056-059-060-282000- CONECUH AL-COVINGTON AL-ESCAMBIA AL- 206 PM CDT FRI JUN 28 2013 ...A BROKEN LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CONECUH...WESTERN COVINGTON AND NORTHEASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA...THROUGH 300 PM CDT... AT 202 PM CDT...A STRONG THUNDERSTORMS WERE LOCATED 4 MILES SOUTH OF EVERGREEN...OR 4 MILES SOUTHEAST OF I65 AND US 84...AND MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND US 84... I65 AND CR 6... I65 AND AL 83... EVERGREEN... CASTLEBERRY... RIVER FALLS... US 29 AND CR 43... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 84 AND 98. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Jun 28, 2:34 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 234 PM CDT FRI JUN 28 2013 ALZ053>055-282030- MONROE AL-WILCOX AL-CLARKE AL- 234 PM CDT FRI JUN 28 2013 ...STRONG THUNDERSTORMS WILL AFFECT CENTRAL MONROE...SOUTHWESTERN WILCOX AND EASTERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 330 PM CDT... AT 231 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 10 MILES NORTHEAST OF GROVE HILL...OR 5 MILES EAST OF FULTON...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PETERMAN... FULTON... VREDENBURGH... MONROEVILLE... FRISCO CITY... EXCEL... BEATRICE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE. FREQUENT LIGHTNING IS OCCURRING. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
Local storm report, Jun 28, 2:55 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
255 PM CDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL ANDALUSIA 31.31N 86.48W
06/28/2013 E1.00 INCH COVINGTON AL TRAINED SPOTTER
QUARTER SIZE HAL
0235 PM HAIL ANDALUSIA 31.31N 86.48W
06/28/2013 E0.50 INCH COVINGTON AL TRAINED SPOTTER
HALF INCH HAIL ESTIMATED BY SPOTTER.
0202 PM TSTM WND DMG 2 WNW CHAPMAN 31.68N 86.74W
06/28/2013 BUTLER AL PUBLIC
TREE DOWN ON I-65 BETWEEN MM 117-118.
0230 PM HAIL MONROEVILLE 31.53N 87.32W
06/28/2013 E0.25 INCH MONROE AL EMERGENCY MNGR
ESTIMATED HAIL SIZE.
&&
MBSpecial weather statement, Jun 28, 3:13 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 313 PM CDT FRI JUN 28 2013 ALZ051>053-MSZ067-282115- CHOCTAW AL-WASHINGTON AL-WAYNE MS-CLARKE AL- 313 PM CDT FRI JUN 28 2013 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...CHOCTAW...NORTHWESTERN WASHINGTON AND NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 415 PM CDT... AT 311 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 14 MILES WEST OF BUTLER TO 3 MILES EAST OF QUITMAN...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... CLARA... TOXEY... SILAS... NEEDHAM... GILBERTOWN... BUTLER... FULTON... COFFEEVILLE... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 3:21 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 54 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.